Skip navigation

Items where Author is "Siahaan, Antony"

Items where Author is "Siahaan, Antony"

Up a level
Export as [feed] RSS
Group by: Item Type | Uncontrolled Keywords | No Grouping
Jump to: Article | Thesis
Number of items: 2.


Siahaan, Antony, Lai, Choi-Hong and Pericleous, Koulis (2011) Local convergence of an adaptive scalar method and its application in a nonoverlapping domain decomposition scheme. Journal of Computational and Applied Mathematics, 235 (17). pp. 5203-5212. ISSN 0377-0427 (doi:10.1016/


Siahaan, Antony (2011) Defect correction based domain decomposition methods for some nonlinear problems. PhD thesis, University of Greenwich.

This list was generated on Mon Jun 18 17:51:12 2018 BST.